30/M K/c/o TB liver abscess - treated - now came with tingling in feet

A known case of Pulmonary Koch's and Tuberculous liver abscess presented 2 and a half years back. Treated with resolution of liver abscess and continued ATT for 9 months - patient was lost to follow-up. Now the patient has presented with persistent tingling in both feet / soles and occasional tingling left palm since the time he was taking ATT that is for almost 2 years. No other symptoms. Chest and abdominal exam are normal. Reflexes normal. Peripheral sensations normal. Power normal in all 4 limbs. USG Abdomen does not show anything significant. MT negative. NCS is normal - report attached. Suggestions on diagnosis and management? EDIT: Patient has been put on various cominations of AEDs (Gabapantin, Pregabalin) and anti depressants (Duloxetin, amitriptyline, nortriptyline, venlafaxine) and Vit B12 at several centers with no relief. His current B12 level is 1187

(Edited)

1 Like

LikeAnswersShare

Peripheral Neuropathy.. Hepatic neuropathy.. Diabetic neuropathy.. Liver disease... Cap pregabaline 75 MG BD Tab Tetrafol plus od.. Tab Agmatine 500 mg.. Tab Cytidine 2.5 MG

Thanks doctor Wagish Mishra
0

View 3 other replies

Peripheral neuritis Ad nerve conduction velocity Cap Pregabaline 75 mg bd Tab Tetrafol plus 1 od

Thank you doctor
0

Agmatine 500 MG Cytidine 2.5 MG Palmitoylethanolamide- 3 Cap juviana plus is available for neurogenic pain and inflammation. Can prefer it for 6 months

Thank you doctor
0

? PEREPHERAL NEUROPATHY .. ? DIABETIC NEPHROPATHY .. ? HEPATIC NEUROPATHY .. LIVER DISEASES CAN .. LEADS TO .. COMPLICATIONS .. LIKE .. PEREPHERAL NEUROPATHY .. https:// www. jwatch org 2004/02/26

Thank you doctor
0

View 1 other reply

Peripheral neuropathy

Thank you doctor
0

DM rule out pyrodoxin

Thank you doctor
0

Tuberculosis causing liver abscess is rare entity Check for diabetes/ immunocompromised status In view of persistent symptoms of peripheral neuropathy he may need combination of AED Gabapentin + Amitriptyline

Thank you doctor
0

CLEARLY A CASE OF ATT INDUCED PERIPHERAL NEUROPATHY, CAUSED TO INH & ETHAMBUTOL . RX, TAB PREGABA-NT HS FOR 2-3 MNTHS. CAP BECADEXAMINE 1 OD TAB MEGANEURON-OD OD

Thanks @Dr. Vijay Kumar Singh sir
1

View 1 other reply

INH induced peripheral neuropathy Treatment- Tab Gabapentin 300 mg bed time for 3 months, Tab B - Complex - containing- Pyridoxine, a aneurine, riboflavin, niacinamide , D - Panthenol and Cyanocobalamin once a day for 3 months

I forgot to mention the medications he has been taking for the condition. Added to the EDIT section at the bottom of case description. Please review and suggest.
0

Drug induced Peripheral neuropathy -caused by INAH and Ethumbutol used in treatment of TB.

I forgot to mention the medications he has been taking for the condition. Added to the EDIT section at the bottom of case description. Please review and suggest.
0

View 2 other replies

Load more answers

Cases that would interest you